On the theory of polycyclic groups
Algebra i logika, Tome 4 (1965) no. 3, pp. 79-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_3_a3,
author = {K. Seksenbaev},
title = {On the theory of polycyclic groups},
journal = {Algebra i logika},
pages = {79--83},
year = {1965},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_3_a3/}
}
K. Seksenbaev. On the theory of polycyclic groups. Algebra i logika, Tome 4 (1965) no. 3, pp. 79-83. http://geodesic.mathdoc.fr/item/AL_1965_4_3_a3/